Publications with E. Hrushovski

All publications by Ehud Hrushovski and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:334 Hrushovski, E., & Shelah, S. (1991). Stability and omitting types. Israel J. Math., 74(2-3), 289–321. DOI: 10.1007/BF02775793 MR: 1135241
Sh:342 Hrushovski, E., & Shelah, S. (1989). A dichotomy theorem for regular types. Ann. Pure Appl. Logic, 45(2), 157–169. DOI: 10.1016/0168-0072(89)90059-6 MR: 1044122